Log-Convexity of Rate Region in 802.11e WLANs

Leith, Douglas J. and Subramanian, Vijay G. and Duffy, Ken R. (2010) Log-Convexity of Rate Region in 802.11e WLANs. IEEE Communications Letters, 14 (1). pp. 57-59. ISSN 1089-7798

[img] Download (1MB)
Official URL: http://ieeexplore.ieee.org/stamp/stamp.jsp?tp=&arn...

Share your research

Twitter Facebook LinkedIn GooglePlus Email more...

Add this article to your Mendeley library


In this paper we establish the log-convexity of the rate region in 802.11 WLANs. This generalises previous results for Aloha networks and has immediate implications for optimisation based approaches to the analysis and design of 802.11 wireless networks.

Item Type: Article
Additional Information: "©2010 IEEE. Reprinted from IEEE Communications Letters. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE." http://ieeexplore.ieee.org/stamp/stamp.jsp?tp=&arnumber=5370273&isnumber=5370252
Keywords: 802.11; Log-convexity; Rate region; Convex optimisation; Utility fairness.
Academic Unit: Faculty of Science and Engineering > Computer Science
Faculty of Science and Engineering > Research Institutes > Hamilton Institute
Item ID: 1818
Identification Number: 10.1109/LCOMM.2010.01.091154
Depositing User: Hamilton Editor
Date Deposited: 27 Jan 2010 12:14
Journal or Publication Title: IEEE Communications Letters
Publisher: IEEE
Refereed: Yes

Repository Staff Only(login required)

View Item Item control page

Document Downloads

More statistics for this item...